MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 7 8MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 7 8MM; KNEE FEMORAL ACCESSORY
Model Number 1549-07-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Loss of Range of Motion (2032)
Date of Event 05/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for knee arthrofibrosis and limited range of motion.Event is not serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant:, date of event: (b)(6) 2021, (right knee).Treatment: manipulation under anesthesia.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE POS FEM AUG SZ 7 8MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15163201
Report Number1818910-2022-15003
Device Sequence Number17589153
Product Code JWH
UDI-Device Identifier10603295383109
UDI-Public10603295383109
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1549-07-002
Device Catalogue Number154907002
Device Lot NumberJ1600Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 7 16MM; ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE POS FEM AUG SZ 7 8MM; ATUN PRESSFIT STR STEM24X110MM; ATUNE CRS FB TIB BASE SZ 6 CEM; ATUNE PRESSFIT STR STEM22X60MM; STRYKER BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceWhite